EMIS ELibM Electronic Journals Advances in Geometry
Vol. 3, No. 3, pp. 287–299 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Higher dimensional polarized varieties with non-integral nefvalue

Mauro C. Beltrametti and Susanna Di Termini

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 7 Jul 2003. This page was last modified: 20 Jun 2005.

© 2003 Walter de Gruyter GmbH & Co. KG
© 2003–2005 ELibM for the EMIS Electronic Edition